# SDR DXTA200400262

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 2,458 hours, 1,743 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL MASTER WARNING AND NO TAKEOFF CAS MESSAGE CAME ON AT APPROX 90 KNOTS, ABORTED TAKEOFF.  ITEM IS UNDER INVESTIGATION.
